Journal article icon

Journal article

Simple modules for groups with abelian Sylow 2-subgroups are algebraic

Abstract:

An algebraic module is a KG-module that satisfies a polynomial with integer coefficients, with addition and multiplication given by direct sum and tensor product. In this article we prove that if G is a group with abelian Sylow 2-subgroups and K is a field of characteristic 2, then every simple KG-module is algebraic.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2008.11.036

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Algebra Journal website
Volume:
321
Issue:
5
Pages:
1473-1479
Publication date:
2009-03-01
DOI:
ISSN:
0021-8693
Language:
English
Keywords:
Subjects:
UUID:
uuid:568dcf05-1658-48cb-902c-e5c1cb1b5e49
Local pid:
ora:8584
Deposit date:
2014-06-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP